# SDR 2008UALA01898

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,343 hours, 14,256 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mount
- Condition: Obstructed
- Location: Barrier Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SECONDARY BARRIER DOES NOT LOCK.  FOUND DEBRIS IN FLOOR MOUNT HOLE WHERE SLIDE BAR SITS IN.  CLEANED HOLE OF DEBRIS, LUBED BAR AND LATCHES, INSTALLED BARRIER, OPS CHECKED GOOD.
